serial: Information Sciences vol.180, 14 (2010), p. 2793-2801
project(s): GA402/08/0618, GA ČR
keywords: fuzzy integral, classification, fusion
An inequality related to Minkowski type for the Sugeno integral on abstract spaces is studied in a rather general form. Some previous results on Chebyshev type inequality obtained by the authors are generalized. Several examples are given to illustrate the validity of this inequality. The conditions such that this inequality becomes an equality are also discussed. Finally, conclusions and some problems for further investigations are included.